Welcome to the Anxiety Forum - A Home for Those with Anxiety, Fear, or Panic Attacks.
Driving 468x60
Results 1 to 2 of 2
  1. #1
    Junior Member
    Join Date
    Sep 2014
    Posts
    20

    Question Issues With Clonazepam?

    I've been taking Clonazepam for around two years now. 1 mg for a year and a half and 1.5 to 2 mg for the past 6 months, going up and down. Since that increase I've had some interesting issues and I have a lot of questions.
    I've experience increased flatulence and on and off abdominal pain, but no change in bowels, is this common for this type of medication or more likely associated with something else?
    Also, I've read that some people can experience varying withdrawal symptoms in between doses. I'm not sure if this is true, but I feel like it is given my issues as of late with jumping up and down when it comes to the frequency of taking them. What are your thoughts?
    The doctor hasn't really been much help, so I figured people who take similar, if not the same medication might be able to help me discover the answers/likelihood of these questions.

  2. #2
    Senior Member
    Join Date
    Jun 2013
    Posts
    5,871
    I am on it for maybe 3 or 4 years but small dose 0.5 mg a day , if I needed I take one more but not often. your digestive system will answer to anxiety, but I would rather look into your diet , cut down the junk food if you eat it, no soda. no Carbonated drinks at all
    ''“If you cry because the sun has gone out of your life, your tears will prevent you from seeing the stars.”
    ''
    ― Rabindranath Tagore

 

 

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Driving Large